BibTeX record: journals/endm/SalmanB04

download as .bib file

@article{DBLP:journals/endm/SalmanB04,
  author    = {A. N. M. Salman and
               H. J. Broersma},
  title     = {The Ramsey Numbers of Paths Versus Kipases},
  journal   = {Electronic Notes in Discrete Mathematics},
  year      = {2004},
  volume    = {17},
  pages     = {251--255},
  url       = {http://dx.doi.org/10.1016/j.endm.2004.03.048},
  doi       = {10.1016/j.endm.2004.03.048},
  timestamp = {Thu, 30 Oct 2014 16:22:18 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/endm/SalmanB04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}